# SDR SWAA2022031431145

- Difficulty date: August 5, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE; BULB SEAL RETAINER; INBOARD OF THE DEFLECTOR RIB; IS CRACKED. / REMOVED CRACKED BULB SEAL RETAINER ON R/H WING TRAILING EDGE INBOARD OF THE DEFLECTOR RIB AND INSTALLED NEW BULB SEAL RETAINER P/N 115A2953-2 A-TAG #A86367 IAW SRM 51-40-02-0G-0 AND BOEING DWG 115A2930 REV.-
